Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 320961, 6 pages
http://dx.doi.org/10.1155/2013/320961
Research Article

On the Existence of Polynomials with Chaotic Behaviour

1Departamento de Matemática Aplicada, Instituto de Matemática, Universidade Federal do Rio de Janeiro, CP 68530, 21945-970 Rio de Janeiro, RJ, Brazil
2IUMPA, Universitat Politècnica de València, Departament de Matemática Aplicada, Edifici 7A, 46022 València, Spain

Received 29 May 2013; Accepted 7 August 2013

Academic Editor: Ajda Fošner

Copyright © 2013 Nilson C. Bernardes Jr. and Alfredo Peris. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Bayart and E. Matheron, Dynamics of linear operators, vol. 179 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, Uk, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  2. K.-G. Grosse-Erdmann and A. Peris Manguillot, Linear Chaos, Universitext, Springer, London, UK, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Rolewicz, “On orbits of elements,” Studia Mathematica, vol. 32, pp. 17–22, 1969. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Herzog, “On linear operators having supercyclic vectors,” Studia Mathematica, vol. 103, no. 3, pp. 295–298, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. I. Ansari, “Existence of hypercyclic operators on topological vector spaces,” Journal of Functional Analysis, vol. 148, no. 2, pp. 384–390, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. Bernal-González, “On hypercyclic operators on Banach spaces,” Proceedings of the American Mathematical Society, vol. 127, no. 4, pp. 1003–1010, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Bonet and A. Peris, “Hypercyclic operators on non-normable Fréchet spaces,” Journal of Functional Analysis, vol. 159, no. 2, pp. 587–595, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Bonet, F. Martínez-Giménez, and A. Peris, “A Banach space which admits no chaotic operator,” The Bulletin of the London Mathematical Society, vol. 33, no. 2, pp. 196–198, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Shkarin, “On the spectrum of frequently hypercyclic operators,” Proceedings of the American Mathematical Society, vol. 137, no. 1, pp. 123–134, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. De la Rosa, L. Frerick, S. Grivaux, and A. Peris, “Frequent hypercyclicity, chaos, and unconditional Schauder decompositions,” Israel Journal of Mathematics, vol. 190, pp. 389–399, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. De la Rosa, L. Frerick, S. Grivaux, and A. Peris, “Chaos on Fréchet spaces with unconditional basis,” Preprint. View at Google Scholar
  12. N. C. Bernardes, Jr., “On orbits of polynomial maps in Banach spaces,” Quaestiones Mathematicae, vol. 21, no. 3-4, pp. 311–318, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. N. C. Bernardes, Jr., “A theorem on iterations of polynomial maps in several variables,” Proceedings of the American Mathematical Society, vol. 126, no. 10, pp. 3037–3044, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Dineen, Complex Analysis on Infinite-Dimensional Spaces, Springer Monographs in Mathematics, Springer, London, UK, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  15. A. Peris, “Erratum to "chaotic polynomials on Frèchet spaces,” Proceedings of the American Mathematical Society, vol. 129, no. 12, pp. 3759–3760, 2001. View at Google Scholar
  16. R. M. Aron and A. Miralles, “Chaotic polynomials in spaces of continuous and differentiable functions,” Glasgow Mathematical Journal, vol. 50, no. 2, pp. 319–323, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Peris, “Chaotic polynomials on Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 287, no. 2, pp. 487–493, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. F. Martínez-Giménez and A. Peris, “Chaotic polynomials on sequence and function spaces,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 20, no. 9, pp. 2861–2867, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. F. Martínez-Giménez and A. Peris, “Existence of hypercyclic polynomials on complex Fréchet spaces,” Topology and its Applications, vol. 156, no. 18, pp. 3007–3010, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. Bès and A. Peris, “Disjointness in hypercyclicity,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 297–315, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. N. C. Bernardes, A. Bonilla, V. Müller, and A. Peris, “Distributional chaos for linear operators,” Journal of Functional Analysis, vol. 265, no. 9, pp. 2143–2163, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. F. León-Saavedra and V. Müller, “Rotations of hypercyclic and supercyclic operators,” Integral Equations and Operator Theory, vol. 50, no. 3, pp. 385–391, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. A. Manoussos, “A Birkhoff type transitivity theorem for non-separable completely metrizable spaces with applications to linear dynamics,” The Journal of Operator Theory. In press.
  24. K.-G. Grosse-Erdmann and A. Peris, “Weakly mixing operators on topological vector spaces,” Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales A, vol. 104, no. 2, pp. 413–426, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. T. Y. Li and J. A. Yorke, “Period three implies chaos,” The American Mathematical Monthly, vol. 82, no. 10, pp. 985–992, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. B. Schweizer and J. Smítal, “Measures of chaos and a spectral decomposition of dynamical systems on the interval,” Transactions of the American Mathematical Society, vol. 344, no. 2, pp. 737–754, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. T. Bermúdez, A. Bonilla, F. Martínez-Giménez, and A. Peris, “Li-Yorke and distributionally chaotic operators,” Journal of Mathematical Analysis and Applications, vol. 373, no. 1, pp. 83–93, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. B. Hou, P. Cui, and Y. Cao, “Chaos for Cowen-Douglas operators,” Proceedings of the American Mathematical Society, vol. 138, no. 3, pp. 929–936, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. F. Martínez-Giménez, P. Oprocha, and A. Peris, “Distributional chaos for backward shifts,” Journal of Mathematical Analysis and Applications, vol. 351, no. 2, pp. 607–615, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. B. Beauzamy, Introduction to Operator Theory and Invariant Subspaces, vol. 42, North-Holland Publishing, Amsterdam, The Netherlands, 1988. View at MathSciNet
  31. A. Schenke and S. Shkarin, “Hypercyclic operators on countably dimensional spaces,” Journal of Mathematical Analysis and Applications, vol. 401, no. 1, pp. 209–217, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  32. J. Bonet, L. Frerick, A. Peris, and J. Wengenroth, “Transitive and hypercyclic operators on locally convex spaces,” The Bulletin of the London Mathematical Society, vol. 37, no. 2, pp. 254–264, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. S. Shkarin, “Hypercyclic operators on topological vector spaces,” Journal of the London Mathematical Society, vol. 86, no. 1, pp. 195–213, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet